Log In Sign Up

Depo Shot-Question


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
November 18th, 2010, 05:53 AM
Super Mommy & Loving Wife
Join Date: Sep 2010
Location: Ashland, OH
Posts: 173
If any of you have taken the Depo Shot how long are your periods lasting? I got my shot two and a half weeks ago, and for the past two weeks ive been on my period. Just wondering if its ever going to be over.
__________________

Thanks GraysMama for my siggy!


Reply With Quote
  #2  
November 24th, 2010, 08:17 AM
H1C2's Avatar Life of Love
Join Date: Feb 2010
Location: WI
Posts: 3,026
i have good experience w/ depo stuff. i worked w/ it a lot and was on it for yrs,and back on it now.

if you ask your doc, they will tell you that you need to try a few shots, okay so 9 months?! of bleeding, to see what your body is going to do. in my experience w/ it, once you get your second shot, if your still bleeding, you will and unless you want to try and wait it out longer, your going to need to check into another type of bc.

like i said, i am not always right, but i have a good amt of experience w/ this bc.
__________________
Thank You Chels!!! IMG]http://i696.photobucket.com/albums/vv330/fishcrzycouple/Chase/Chatty.gif[/IMG]
Reply With Quote
  #3  
November 29th, 2010, 12:15 PM
Member
Join Date: Jul 2010
Location: HOUSTON, TX
Posts: 26
I only got one shot and i was on my period for the whole 3 months!! i hated it so much! Good luck!!
Reply With Quote
  #4  
November 29th, 2010, 12:31 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
Everyone reacts differently. It's a very aggressive drug, hits the reproductive system hard - so some experience spotting/bleeding the whole time they are on it, others find that AF disappears altogether and even stays away for months after they discontinue the shots.
__________________
Reply With Quote
  #5  
December 3rd, 2010, 12:54 PM
Platinum Supermommy
Join Date: Feb 2009
Location: DC Metro
Posts: 5,724
Sorry to jump in here, but I also have this fear of depo. I got a shot back in Nov. 08 after a loss and I spotted off and on for the whole three months...no full blown period, but enough to annoy the heck out of me, so I didn't get my second injection. It took 3-4 months for my cycles to get back to normal.

So anyway, yesterday I went in and am giving depo another try. My relationship circumstances are different and I know it'll be at least a year, if not two before I have another baby. I asked my doctor about the spotting and she said that if I continued to spot after my second injection that I'll probably spot while on depo period. So please cross your fingers for me. I'm prepared for three months of spotting, but am hoping that it'll stop after my second injection, if that's even what happens this time around.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:45 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2015, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0